# SDR FDEA201408272322

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103074
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE EXISTING REPAIR FINDING BS 1580 AT STRINGER 25 - 26.  AFTER OUTER J CHANNEL REMOVED FOUND ELONGATED HOLE.  AFT CARGO COMPARTMENT AT STA 1580 STR 25-26 ELONGATED HOLE ACCOMPLISH AS PER EA 5310- T0310064 P1 TITLE : FUSELAGE - MAINFRAME - AD 2006-11-11- FUSELAGE STA 1580.  FRAME INBOARD CHORD REPAIR BETWEEN STRINGERS S-24L AND S-27L.  REPAIR CLASSIFIED AS MAJOR.
